# SDR IPXA2025031964328

- Difficulty date: February 26, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,394 hours, 17,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A53275451200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARMENT, FLOOR SUPPORT STRUCTURE, CLS AT PANEL 251LG CORRODED. DOT 28-13.  ACCOMPLISHED STEP 3, EA#:300-5316-27-A3814, PRELIMINARY 1." FABRICATE A REPLACEMENT CLS ADAPTER (P/N:A53275451200) PER AIRBUS DRAWING A53275451 FROM MAXIMUM 2.00 INCH THICK 7050-T7451 PLATE PER AMS4050. ALL DIMENSIONS ARE TO BE PER AIRBUS DRAWING A53275451 AND A53275402.  ACCOMPLISHED STEP 11, EA#:300-5316-27-A3814, PRELIMINARY 2. "INSTALL CLS ADAPTER PER AIRBUS DRAWING A53275474". USING EXISTING FASTENERS(HI-LOK). COLLAR. P/N: NSA5075-6 BATCH: 0004291986 SEALANT P/N: 04-001-0109 B/N 0004355128.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH UPS E0-92965-REQ1 AND VT-MAE EA 300-5316-27-A3814 REV.- NO FURTHER ACTION REQUIRED.
